# SDR UALA2012103106282

- Difficulty date: October 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 48,296 hours, 19,435 cycles
- Engine: Iae V2522A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Plate
- Part number: D2721016220000
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT PEDALS ADJUSTMENT ASSEMBLY LOOSE.  TRIMMED OFF LOOSE PIECES AND APPLIED SPEED TAPE AS NEEDED.   REPLACED PEDAL ADJUSTMENT ASSY PER MM.  REPLACED PLATE AS PER ABOVE INSTRUCTIONS.
